# SDR CA000516001

- Difficulty date: May 10, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,397 hours
- Engine: Allsn 250C20B
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: BS2166
- Condition: Leaking
- Location: Elt Battery
- Component: Elt, Narco, ELT10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELT WAS REMOVED FOR ANNUAL INSPECTION AND IT WAS NOTED THAT WHITE POWDER WAS ON OUTSIDE OF BATTERY AND ELT CASE.  UPON INSPECTION AFTER BATTERY REMOVAL, A LEAK WAS DETECTED.  BATTERY STILL HAD 5 MONTHS LEFT ON ITS LIFE.   EXPIRATION, SEPT 2000.  BATTERY WAS REPLACED AND ELT WAS TESTED SERVICEABLE.  NO INTERNAL DAMAGE OCCURRED.  OWNER DID NOT NOTICE LEAKAGE UNTIL ELT WAS REMOVED FROM BRACKET.  ELT BATTERY LOT NR 1S 44181.  MANUFACTURE DATE IS AUGUST 1998.
